# SDR SWIA201230014

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 22,402 hours, 17,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN WERE ILLUMINATED.  (FLT 4725)  CHARGED EMERGENCY LIGHTS.
